Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Sharp pain in chest while inhaling - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Lung and Chest disorders
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   I have been having pains in my chest and shoulder for some days now
Doctor :   What kind of pain
Doctor :   pressing, squeezing or burning
Doctor :   pricking sensation
Doctor :   etc
User :   it's more of a sharp pain which gets worse when i i can't breathe in deeply
Doctor :   Does anything in particular increase the pain
User :   inhaling
Doctor :   anything reduces the pain
Doctor :   did yu take any medicine?
User :   if i stand up...lying down is worse...i haven't taken anything
Doctor :   What is your age, Occupation
User :   21, i'm a student
Doctor :   Do you have cough
User :   no
Doctor :   cold, fever?
User :   no
Doctor :   Does pain increase on reunning
Doctor :   or walking
Doctor :   or taking stair case?
User :   no
User :   just vreathing and lying dow
Doctor :   IS it for the first time
User :   yes
Doctor :   or any previous episodes
User :   no
Doctor :   Location?
Doctor :   Did you hurt any time?
User :   not to my knowledge
Doctor :   What do you think is the reason for the pain?
Doctor :   Location?

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor